IJPAM: Volume 86, No. 3 (2013)

THE DIRICHLET SERIES FOR
POWERS OF MAPS ON NATURAL NUMBERS

Apisit Pakapongpun
Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. In this paper we study the Dirichlet series of natural powers of maps with On(T)=na, n∈N and a is a nonnegative integer and we also find the abscissa of convergence of Dirichlet series.

Received: June 18, 2013

AMS Subject Classification: 11M41

Key Words and Phrases: orbit Dirichlet series, Riemann zeta function, abscissa of convergence

Download paper from here.



DOI: 10.12732/ijpam.v86i3.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 3